# SDR A6WA20050033

- Difficulty date: January 25, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 7,402 hours, 6,384 cycles
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STATION 53.6 BUTT RIB IS CRACKED, 1 INCH LONG IN UPPER AFT RADIUS.  REPAIRED LT WING STATION 53.60, BATT RIB IAW MFG REPAIR EO 601R-57-51-046, REV B.
